Jump to content
CrazyBoards.org

Lexapro Withdrawals


Guest sleep2dream

Recommended Posts

Guest sleep2dream

i feel like shit... i have stopped taking my 10mg a day ( i was on this for 4 months or so) and it did not help my dermatilophilia (skin picking/cuting/scratching) ocd, depression or anything just made my ears and neck and body hurt... now i stopped taking it and feel soooo dizzy, vomiting and nausea, feels like I am on a boat. I can not even think clearly or remember to write my name i am irritable, having nightmares, hallucinations and even dreaming in spanish and african (I am american)... feel so crazy how long is this going to go on for?

i cant take this torture.

never going on meds ever again... it is allll about money.

Link to comment
Share on other sites

You didn't taper down? My pdoc had me taper to 5mg for two weeks, then none. I didn't have the nausea, but I still have the dizziness most days, usually at night. Are you seeing a pdoc, or are you using a gp? Really if Lexapro didn't help you, there are a lot of other drugs to try. It isn't all about the money... it's about finding the right med that works for you.

Link to comment
Share on other sites

Guest sleep2dream

You didn't taper down? My pdoc had me taper to 5mg for two weeks, then none. I didn't have the nausea, but I still have the dizziness most days, usually at night. Are you seeing a pdoc, or are you using a gp? Really if Lexapro didn't help you, there are a lot of other drugs to try. It isn't all about the money... it's about finding the right med that works for you.

thank you, I didnt tell my doc. was prescribed by gp who refered me to a pdoc who didnt help and so i just stopped taking it all together...

i get paranoid of what is in the pills and what could happen to me. once i started the meds i was having bad thoughts (ending it) which i never had before and started to cut myself...

i eat organic and am veggitarian etc... so i feel weird about meds... the withdrawals im going through right now make me feel so crazy and dizzy...

Link to comment
Share on other sites

***I'm not a pdoc*** but it certainly doesn't sound like it was any good anyhow. There are a lot of options out there... risperdal knocked out my obsessions (negative thoughts, losing time and days due to being in a fog, etc) Firstly, tho, maybe you need to go back to taking a lower dose before stopping, ask your pdoc about it.

Sounds like you take care of yourself, that's good, but meds aren't as evil as they seem... at lest the ones that work aren't. And what works for one person might not for another. YMMV.

You have to be perfectly honest with pdoc if he is going to do his best. If you don't feel he is, can you find another?

I'm a cutter too... there's a pinned list of alternatives on the SI board, maybe they might help during this difficult time.

Good luck.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...